# SDR FDEA201609233350

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER INTERIOR SURFACE FRONT SPAR XORS 593   FOUND INNER BEADED DOUBLER CRACKED.  DOUBLER REPAIRED IAW SRM 57-10-00 FIGURE 71 VOLUME I.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
